Show simple item record

dc.contributor.authorCano-Casanova, Santiago ( Orcid Icon 0000-0001-9673-7450 )
dc.contributor.authorLopez-Gomez, Julian ( Orcid Icon 0000-0002-3067-4220 )
dc.date.accessioned2021-04-23T19:29:46Z
dc.date.available2021-04-23T19:29:46Z
dc.date.issued2004-05-21
dc.identifier.citationCano-Casanova, S., & Lopez-Gomez, J. (2004). Varying domains in a general class of sublinear elliptic problems. Electronic Journal of Differential Equations, 2004(74), pp. 1-41.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13427
dc.description.abstractIn this paper we use the linear theory developed in [8] and [9] to show the continuous dependence of the positive solutions of a general class of sublinear elliptic boundary value problems of mixed type with respect to the underlying domain. Our main theorem completes the results of Daners and Dancer [12] -and the references there in-, where the classical Robin problem was dealt with. Besides the fact that we are working with mixed non-classical boundary conditions, it must be mentioned that this paper is considering problems where bifurcation from infinity occurs; now a days, analyzing these general problems, where the coefficients are allowed to vary and eventually vanishing or changing sign, is focusing a great deal of attention -as they give rise to metasolutions (e.g., [20])-.en_US
dc.formatText
dc.format.extent41 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectContinuous dependenceen_US
dc.subjectPositive solutionsen_US
dc.subjectSublineal elliptic problemsen_US
dc.subjectVarying domainsen_US
dc.subjectMaximum principleen_US
dc.subjectPrincipal eigenvalueen_US
dc.titleVarying domains in a general class of sublinear elliptic problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record